RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 134, Number 3, Pages 430–446 (Mi tmf169)  

This article is cited in 16 scientific papers (total in 16 papers)

Two-Loop Anomalous Dimension of $N=1$ Supersymmetric Quantum Electrodynamics Regularized Using Higher Covariant Derivatives

A. A. Soloshenko, K. V. Stepanyantz

M. V. Lomonosov Moscow State University

Abstract: We calculate the two-loop anomalous dimension in the $N=1$ supersymmetric electrodynamics regularized through the higher covariant derivative method using the minimum subtraction scheme and show that the result is independent of the form of the regularizing term but does depend on the ratio between the masses $M$ of the Pauli–Villars fields and the dimensional constant $\Lambda$ in the regularizing term. We propose a simple subtraction scheme in which the result is independent of the parameters of the regularization used.

Keywords: regularization, higher covariant derivatives, counterterms

DOI: https://doi.org/10.4213/tmf169

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 134:3, 377–391

Bibliographic databases:

Received: 21.02.2002
Revised: 28.05.2002

Citation: A. A. Soloshenko, K. V. Stepanyantz, “Two-Loop Anomalous Dimension of $N=1$ Supersymmetric Quantum Electrodynamics Regularized Using Higher Covariant Derivatives”, TMF, 134:3 (2003), 430–446; Theoret. and Math. Phys., 134:3 (2003), 377–391

Citation in format AMSBIB
\Bibitem{SolSte03}
\by A.~A.~Soloshenko, K.~V.~Stepanyantz
\paper Two-Loop Anomalous Dimension of $N=1$ Supersymmetric Quantum Electrodynamics Regularized Using Higher Covariant Derivatives
\jour TMF
\yr 2003
\vol 134
\issue 3
\pages 430--446
\mathnet{http://mi.mathnet.ru/tmf169}
\crossref{https://doi.org/10.4213/tmf169}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 134
\issue 3
\pages 377--391
\crossref{https://doi.org/10.1023/A:1022653506397}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182047100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf169
  • https://doi.org/10.4213/tmf169
  • http://mi.mathnet.ru/eng/tmf/v134/i3/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Stepanyantz, “Anomaly Problem in the $N=1$ Supersymmetric Electrodynamics as a Consequence of the Inconsistency of the Dimensional Reduction Method”, Theoret. and Math. Phys., 140:1 (2004), 939–957  mathnet  crossref  crossref  adsnasa  isi
    2. A. A. Soloshenko, K. V. Stepanyantz, “Three-Loop $\beta$-Function of $N=1$ Supersymmetric Electrodynamics Regularized by Higher Derivatives”, Theoret. and Math. Phys., 140:3 (2004), 1264–1282  mathnet  crossref  crossref  zmath  adsnasa  isi
    3. K. V. Stepanyantz, “Investigating the anomaly puzzle in $N=1$ supersymmetric electrodynamics”, Theoret. and Math. Phys., 142:1 (2005), 29–47  mathnet  crossref  crossref  adsnasa  isi  elib
    4. A. B. Pimenov, K. V. Stepanyantz, “Four-loop verification of an algorithm for summing Feynman diagrams in the $N{=}1$ supersymmetric electrodynamics”, Theoret. and Math. Phys., 147:2 (2006), 687–697  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    5. K. V. Stepanyantz, “Summation of diagrams in $N=1$ supersymmetric electrodynamics regularized by higher derivatives”, Theoret. and Math. Phys., 146:3 (2006), 321–334  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    6. K. V. Stepanyantz, “Contribution of matter fields to the Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 150:3 (2007), 377–392  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    7. A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 155:3 (2008), 848–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Soloshenko AA, Stepan'yants KV, “Schwinger-Dyson Equations for N=1 Supersymmetric Yang-Mills Theory”, Moscow University Physics Bulletin, 63:3 (2008), 189–192  crossref  adsnasa  isi
    9. Pimenov, AB, “REGULARIZATION BY HIGHER DERIVATIVES AND QUANTUM CORRECTION FOR N=1 SUPERSYMMETRIC THEORIES”, Russian Physics Journal, 51:5 (2008), 444  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Kataev A.L. Stepanyantz K.V., “Nsvz Scheme with the Higher Derivative Regularization for N=1 Sqed”, Nucl. Phys. B, 875:2 (2013), 459–482  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    11. Kataev A.L. Stepanyantz K.V., “Scheme Independent Consequence of the Nsvz Relation For N=1 Sqed With N-F Flavors”, Phys. Lett. B, 730 (2014), 184–189  crossref  zmath  adsnasa  isi  scopus  scopus
    12. Shakhmanov V.Yu. Stepanyantz K.V., “Three-Loop Nsvz Relation For Terms Quartic in the Yukawa Couplings With the Higher Covariant Derivative Regularization”, Nucl. Phys. B, 920 (2017), 345–367  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Kataev A.L. Kazantsev A.E. Stepanyantz K.V., “The Adler D-Function For N=1 SQCD Regularized By Higher Covariant Derivatives in the Three-Loop Approximation”, Nucl. Phys. B, 926 (2018), 295–320  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Kazantsev A.E. Shakhmanov V.Yu. Stepanyantz K.V., “New Form of the Exact Nsvz Beta-Function: the Three-Loop Verification For Terms Containing Yukawa Couplings”, J. High Energy Phys., 2018, no. 4, 130  crossref  mathscinet  zmath  isi
    15. Aleshin S.S. Kataev A.L. Stepanyantz K.V., “The Three-Loop Adler D-Function For N=1 Sqcd Regularized By Dimensional Reduction”, J. High Energy Phys., 2019, no. 3, 196  crossref  isi  scopus
    16. Kataev A.L. Kazantsev A.E. Stepanyantz K.V., “On-Shell Renormalization Scheme For N=1 Sqed and the Nsvz Relation”, Eur. Phys. J. C, 79:6 (2019), 477  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:321
    Full text:118
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019